DOI 10.1111/j.1440-0960.2007.00347.x
Sweet's syndrome associated with cellulitis.
Аннотация
A 38-year-old woman developed an acute, painful cutaneous eruption on her lower legs, neck, chest and fingers while receiving a number of oral and intravenous antibiotics for left leg cellulitis caused by trauma. Clinically and histopathologically, she was diagnosed with Sweet's syndrome with typical pseudovesicular skin changes in conjunction with erythema nodosum-like lesions on her lower legs. She responded quickly to oral prednisolone. We propose Staphylococcal cellulitis as a cause of Sweet's syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.